Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by beckett2 on August 19, 2017, at 2:13:26

In reply to Can meds cause a sense of dread/doom/fear?, posted by porkpiehat on August 16, 2017, at 14:51:19

> I noticed when I was on Celexa that I would develop a formless sense of fear, especially if I was alone on my boat or icefishing. It happened also when I was on effexor and vyvanse, and it is happening now frequently on Parnate.
>
> It stopped when I was not on these. In fact I was able to enjoy my surroundings and these great activities weaning off effexor (some of the anticonvulsants like gabapentin and trileptal also helped with this to some degree).
>
> I don't think this happened at higher doses of these meds, which would zone me out a lot more. I don't think my long-term, low dose klonopin is involved as I was taking it during these downtimes. My Lamictal can have strange effects like making me more obsessive.

Pristiq did this to me. That is, dysphoria and doom at night. Some BP dx? You might trial different stabilizers. Or a combination.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:beckett2 thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094508.html